MAUDE Adverse Event Report: ELEKTA INSTRUMENT AB LEKSELL VANTAGE HEAD FRAME; NEUROLOGICAL STEREOTAXIC INSTRUMENT

ELEKTA INSTRUMENT AB LEKSELL VANTAGE HEAD FRAME; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 1051800
Medical Device Problem Codes Insufficient Device Problem Information (3190); Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported that a patient became disengaged from the head frame.
 
Additional Manufacturer Narrative
D1 updated.Product changed from leksell vantage arc system to leksell vantage head frame.The investigation was completed by conducting a thorough evaluation of the reported information.The customer informed that with five minutes remaining in a one-hour treatment the patient became disengaged from the vantage head frame.This was noticed audibly and visually and was attributed to excessive movement by the patient.The remaining treatment was completed with mask immobilization.No injuries or mistreatment to the patient were reported.There is no reason to suspect that there is something wrong with the vantage equipment.The root cause is identified to be use error where the firmfix was fixated with too low torque and probably high position of the frame on the head (which was reported to be conical) in combination with movement of the patient.The user has been informed regarding the difference in torque between the g-frame (previously used by the customer) and the vantage frame and has received the white paper regarding this (leksell vantage stereotactic system head frame fixation - llfvan190624).

Brand Name
LEKSELL VANTAGE HEAD FRAME
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
ELEKTA INSTRUMENT AB
kungstensgatan 18
po box 7593
stockholm, SE103 93
SW  SE103 93
Manufacturer (Section G)
ELEKTA INSTRUMENT AB
kungstensgatan 18
po box 7593
stockholm, SE103 93
SW   SE103 93
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key17143049
Report Number9612186-2023-00006
Device Sequence Number7663276
Product Code HAW
UDI-Device Identifier07340048305167
UDI-Public07340048305167
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190887
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1051800
Device Catalogue Number1051800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2023
Supplement Date Received by Manufacturer05/18/2023
Initial Report FDA Received Date06/16/2023
Supplement Report FDA Received Date10/20/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/24/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown